Access Restriction

Author Oleg, Teryaev
Source Directory of Open Access Journals (DOAJ)
Content type Text
Publisher EDP Sciences
File Format PDF
Date Created 2015-02-05
Copyright Year ©2015
Language English
Subject Domain (in LCC) QC1-999
Subject Keyword Science ♦ Physics
Abstract The holographic sum rules for GPDs and the appearance of holographic variables in the TMD models are discussed. The relation between GPDs and TMDs in the spirit of Veneziano duality is suggested. The derivation of Burkardt sum rule for Sivers function clarifying its relation to Ji’s sum rules for GPDs is presented. The possibility of its generalization for the case pf separate quark flavours implying the nodes of Sivers functions is discussed.
ISSN 2100014X
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG ♦ Career/Technical Study
Learning Resource Type Article
Publisher Date 2015-01-01
e-ISSN 2100014X
Journal EPJ Web of Conferences
Volume Number 85
Starting Page 02008

Source: Directory of Open Access Journals (DOAJ)